×

Doliprane Paracetamol 500 mg – 16 Tablets

Doliprane 500 mg tablets contain paracetamol and may be used to relieve pain and fever (e.g. headaches, flu-like conditions, toothache and other aches, and period pain).
This medicine is suitable for adults and children weighing over 27 kg (59.5 pounds or 4.25 stone; roughly ages 8 and over).

GHs25.90

In Stock

In stock

Compare
Swallow whole with liquid (e.g. water, milk or fruit juice). Not suitable for children under 6 years due to choking hazard; choose a paracetamol product with a different method of application.
Children between 27 and 40 kg (roughly 8-13 years): 1 tablet, repeated every 6 hours if necessary, up to a limit of 4 tablets per day.
Children between 41 and 50 kg (roughly 12-15 years): 1 tablet, repeated every 4 hours if necessary, up to a limit of 6 tablets per day.
Adults and children over 50 kg (approximately 15 years and over): 1 or 2 tablets, repeated if necessary after 4 hours at the earliest.
do not use this medicine with any other medicines containing paracetamol
do not exceed the recommended dose.
Lactose, wheat starch, pre-gelatinised starch, talc, carboxymethyl starch, magnesium stearate

Doliprane Paracetamol 500 mg – 16 Tablets

Reviews

There are no reviews yet.

Be the first to review “Doliprane Paracetamol 500 mg – 16 Tablets”

Your email address will not be published. Required fields are marked *

X